MAUDE Adverse Event Report: ARTHREX, INC. DIST HUM FRAC PLT,EA,TI,LFT,11H,STRL; BONE FIXATION PLATE

ARTHREX, INC. DIST HUM FRAC PLT,EA,TI,LFT,11H,STRL; BONE FIXATION PLATE
Model Number DIST HUM FRAC PLT,EA,TI,LFT,11H,STRL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 07/29/2025, it was reported by a sales representative via phone that an ar-8935-24 screw broke while going into a ar-7654el-11s.This occurred during use in a case with no patient effect.The case was completed by leaving the broken hardware in and using other screw holes.No delay to the case.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to over-torquing the screw when inserting into the plate and/or hard bone.

Brand Name
DIST HUM FRAC PLT,EA,TI,LFT,11H,STRL
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22795132
Report Number1220246-2025-03479
Device Sequence Number12963933
Product Code HRS
UDI-Device Identifier00888867435483
UDI-Public(01)00888867435483(11)250501(17)300430(10)15429334
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K242079
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIST HUM FRAC PLT,EA,TI,LFT,11H,STRL
Device Catalogue NumberAR-7654EL-11S
Device Lot Number15429334
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/29/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown